MathSciNet Relay Station
MathSciNet bibliographic data
MR515645 (58 #24272) 57A10 (55C35 57E25)
Tollefson, Jeffrey L. Erratum to: "Periodic homeomorphisms of $3$-manifolds fibered over $S\sp{1}$'' (Trans. Amer. Math. Soc. 223 (1976), 223–234). Trans. Amer. Math. Soc. 243 (1978), 309–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement